# SDR DALA2025102707835

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,781 hours, 27,738 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER'S O2 MASK MICROPHONE INOPERATIVE.   RESEATED MICROPHONE CONNECTOR ON OBSERVER O2 MASK OPS NORMAL. (7710498).
